RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 337, Pages 191–211 (Mi znsl188)  

This article is cited in 2 scientific papers (total in 2 papers)

An extremal metric approach to some problems on extremal decomposition

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The paper presents a simple extremal metric approach to problems on extremal decomposition in families of systems of nonoverlapping domains of different types. The approach is based on using general properties of trajectories of the associated quadratic differentials for simpler extremal decomposition problems. Bibliography: 8 titles.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 143:3, 3124–3136

Bibliographic databases:

UDC: 517.54
Received: 15.09.2006

Citation: G. V. Kuz'mina, “An extremal metric approach to some problems on extremal decomposition”, Analytical theory of numbers and theory of functions. Part 21, Zap. Nauchn. Sem. POMI, 337, POMI, St. Petersburg, 2006, 191–211; J. Math. Sci. (N. Y.), 143:3 (2007), 3124–3136

Citation in format AMSBIB
\Bibitem{Kuz06}
\by G.~V.~Kuz'mina
\paper An extremal metric approach to some problems on extremal decomposition
\inbook Analytical theory of numbers and theory of functions. Part~21
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 337
\pages 191--211
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2271963}
\zmath{https://zbmath.org/?q=an:1115.30008}
\elib{http://elibrary.ru/item.asp?id=9305280}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 143
\issue 3
\pages 3124--3136
\crossref{https://doi.org/10.1007/s10958-007-0196-0}
\elib{http://elibrary.ru/item.asp?id=13557056}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248154794}


Linking options:
  • http://mi.mathnet.ru/eng/znsl188
  • http://mi.mathnet.ru/eng/znsl/v337/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, D. A. Kirillova, “On extremal decomposition problems”, J. Math. Sci. (N. Y.), 157:4 (2009), 573–583  mathnet  crossref  zmath
    2. V. N. Dubinin, “Emkosti kondensatorov i simmetrizatsiya v zadachakh ob ekstremalnom razbienii”, Dalnevost. matem. zhurn., 9:1-2 (2009), 84–93  mathnet  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:135
    Full text:32
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019